×

zbMATH — the first resource for mathematics

A general iterative method for nonexpansive mappings in Hilbert spaces. (English) Zbl 1095.47038
Let \(H\) be a Hilbert space, \(T:H\rightarrow H\) a nonexpansive mapping, \(f:H\rightarrow H\) a contraction and \(A\) a strongly positive linear bounded operator. In order to approximate the unique solution \(x^{*}\) of the variational inequality \[ \left\langle \left(A-\gamma f\right)x^{*}, x-x^{*}\right\rangle \geq 0,\quad x\in \text{Fix}(T), \] the authors presents two strong convergence theorems for: (1) a continuous path \(\{x_t\}\) (Theorem 3.2) and (2) a general viscosity type iterative method \(\{x_n\}\) of the form \[ x_{n+1}=\left(I-\alpha_n A\right) T x_n+\alpha_n \gamma f(x_n),\quad n\geq 0, \] where \(\{\alpha_n\}\subset [0,1]\) is a sequence of real numbers satisfying appropriate conditions.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Deutsch, F.; Yamada, I., Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings, Numer. funct. anal. optim., 19, 33-56, (1998) · Zbl 0913.47048
[2] Geobel, K.; Kirk, W.A., Topics in metric fixed point theory, Cambridge stud. adv. math., vol. 28, (1990), Cambridge Univ. Press
[3] Moudafi, A., Viscosity approximation methods for fixed-points problems, J. math. anal. appl., 241, 46-55, (2000) · Zbl 0957.47039
[4] Xu, H.K., Iterative algorithms for nonlinear operators, J. London math. soc., 66, 240-256, (2002) · Zbl 1013.47032
[5] Xu, H.K., An iterative approach to quadratic optimization, J. optim. theory appl., 116, 659-678, (2003) · Zbl 1043.90063
[6] Xu, H.K., Viscosity approximation methods for nonexpansive mappings, J. math. anal. appl., 298, 279-291, (2004) · Zbl 1061.47060
[7] Yamada, I., The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets of nonexpansive mappings, (), 473-504 · Zbl 1013.49005
[8] Yamada, I.; Ogura, N.; Yamashita, Y.; Sakaniwa, K., Quadratic approximation of fixed points of nonexpansive mappings in Hilbert spaces, Numer. funct. anal. optim., 19, 165-190, (1998) · Zbl 0911.47051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.